A note on almost Trans-1-Golden submersions

  • T. Tshikuna-Matamba Departement de Mathematiques, Institut Superieur Pedagogique de Kananga B.P. 282-Kananga Republique Democratique du Congo
Keywords: Golden Riemannian manifolds, C-Golden manifolds, G-Golden manifolds, almost trans-1-Golden manifolds.


In this Note, two types of submersions whose total space is an almost trans-1-Golden manifold are studied. The study focuses on the transference of structures from the total space to the base one and the the geometry of the fibers.


Download data is not yet available.


[1] Beldjilali, G., A New class of Golden Riemannian Manifolds, Int. Elect. J. Geom.,13(1)(2020),1-8.
[2] Beldjilali, G., 3-dimensional Golden almost contact metric manifolds, Palestine J. Math,9(1)(2020),594-603.
[3] Beldjilali, G., s-Golden Manifolds, Meditrr. J. Math. (2019), 16-56.
[4] Beldjilali, G., Induced structures in Golden Riemannian Manifolds, Beitr. Algebra Geom. 59(2018),761-777.
[5] Crasmareanu, M.,Hretcanu, C.E., Golden differential geometry. Chaos, Solitons & Fractals 38(5)(2008),1124-1146.
[7] Hretcanu, C. E., Submanifolds in Riemannian manifold with Golden structure. Workshop on Finsler Geometry and its Applications, Hungary (2017)
[8] Gezer, A., Cengiz, On integrability of Golden Riemannian structures, Turkish J. Math. 37(2013),693-703.
[9] O’neill, B., The fundamental equations of a submersion, Michigan J. Math.13(1966),459-469.
[10] Sahin, B.,Akyol, M.A.;: Golden maps between Golden Riemannian manifolds and constancy of certain maps, Math. Commun. 19, (2014)333-342.
[11] Tshikuna-Matamba,T., Superminimal fibres in an almost contact metric submersion, Iranian J. Math. Sci. and Info., 3(2)(2008),77-
[12] Tshikuna-Matamba, T.,On the structure of the base space and the fibres of an almost contact metric submersion, Houston J.
[13] Watson, B.,Almost Hermitian submersion, J.Diff. Geom.11(1)(1976),147-165.
[14] Watson, B., The differential geometry of two types of almost contact metric submersions, The Math.Heritage of C. F. Gauss, Ed. G.
M. Rassias, World Sci. Publ. Co. Singapore, 1991, pp. 827-861.
[6] Etayo, F., Santamaria, R.,Upadhyay, A.:On the geometry of almost Golden Riemannian manifolds,Meditrr. J. Math.14(2017),187
How to Cite
Tshikuna-Matamba, T. (2020). A note on almost Trans-1-Golden submersions. Journal of Progressive Research in Mathematics, 16(4), 3167-3176. Retrieved from http://www.scitecresearch.com/journals/index.php/jprm/article/view/1911